MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept RF Probe; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept RF Probe; Probe, Radiofrequency Lesion
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypoxia (1918); Tachycardia (2095)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced shortness of breath, hypoxia, and slight tachycardia, leading to hospital admission.The patients medical history is significant for congestive heart failure, atrial fibrillation, chronic obstructive pulmonary disease, and obstructive sleep apnea.Laboratory testing was positive for respiratory syncytial virus (rsv).The patient was treated with duoneb, solu-medrol, and furosemide, and underwent electrocardiogram and laboratory evaluations.The patient remained hospitalized for two nights and was stabilized with diuretic therapy before being discharged.The event is reported to have resolved.The reported event occurred approximately four months after the intracept bvn (basivertebral nerve) ablation was performed.The reported event was assessed as not being related to the device or procedure.

Brand Name
Intracept RF Probe
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25292741
Report Number3006630150-2026-03509
Device Sequence Number18521095
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)270328(10)37165704
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number37165704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/27/2026
07/14/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/23/2026
07/28/2026
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight114 LB